# SDR DXTA2016123006354

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N777QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20562
- Aircraft time: 1,553 hours, 916 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF THERE IS A STRONG DIRTY SOCK ODOR WHICH SEEMS TO DISSIPATE IN FLIGHT.  THE APU IS OPERATING ON TAKEOFF UNTIL ABOUT 1000 AGL.  ON ARRIVAL MAINTENANCE SAID THEY CAN STILL SMELL ODOR.   REPLACED APU WITH AN INSPECTED UNIT AND PERFORMED SATISFACTORY OPERATIONAL AND LEAK CHECKS IAW MM 49-11-01. NO DEFECTS NOTED.
